# SDR 95ZZZX2082

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6321
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005004
- Condition: Cracked
- Location: Erosion Guard
- Part time: 2,991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEADING EDGE EROSION GUARD CRACKED.
